# SDR ASAA2018122637555

- Difficulty date: December 23, 2018
- Submitted: December 27, 2018
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 33,300 hours, 9,915 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: Inoperative
- Location: Fuel Qty
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN FUEL QUANTITY INOP. GROUNDED - YES. INBOUND CREW REPORTS INDICATION CAME BACK ON LINE FOR RIGHT MAIN FUEL QUANTITY. VERIFIED BOTH FLIGHT DECK AND REFUEL STATION AGREE AND WORKING. ACCOMPLISHED FQIS BITE PROCEDURE CURRENT STATUS SHOWED NO FAULTS. INFLT FAULT/HISTORY SHOWED # 2 TANK QTY BLANK 28-41202 TANK UNIT LO-Z OPEN/GND. GROUND TEST PASSED NO FAULTS NOTED REF B737-800 FIM 28-41 TASK 801.
